# SDR FDEA201104111434

- Difficulty date: April 11, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51305
- Condition: Damaged
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BSTA 1540-1560 RBL 24.75 HAS DAMAGE TO THE CROWN AREA. DAMAGED SEAT TRACK BETWEEN STA 1540 AND STA 1640 REMOVED AND REPLACED WITH   FABRICATED TRACK IAW SRM 51-40-02 REV. 102. REPAIR IS CLASSIFIED AS MAJOR.
